# SDR CALA2016092900702

- Difficulty date: September 29, 2016
- Submitted: September 29, 2016
- Operation: Air carrier
- Aircraft: N69804
- Make and model: Boeing 737924ER
- Aircraft serial: 42816
- Aircraft time: 10,196 hours, 3,582 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: 3571279
- Condition: Failed
- Location: Wing To Body
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT WING TO BODY OVERHEAT LIGHT INFLIGHT DID NOT EXTINGUISH.  TROUBLESHOT IAW FIM 28-18-00-810-802. FOUND LOOP FAILED M1764 PER STEPS H (4) (D) 3. REPLACED M1763 AND M1764 IAW AMM 26-18-02. TESTED OK
